IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Analyticity of almost everywhere differentiable functions


Author: Eric J. Howard
Journal: Proc. Amer. Math. Soc. 110 (1990), 745-753
MSC: Primary 26B05; Secondary 26E05, 30B40
DOI: https://doi.org/10.1090/S0002-9939-1990-1027093-9
MathSciNet review: 1027093
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We develop a partitioning lemma (see Lemma 5) for superadditive set functions satisfying certain continuity conditions. This leads to a relatively simple proof of two theorems of A. S. Besicovitch on when a function of a complex variable that is continuous and differentiable outside of small exceptional sets is analytic (or almost everywhere equal to an analytic function).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26B05, 26E05, 30B40

Retrieve articles in all journals with MSC: 26B05, 26E05, 30B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1027093-9
Keywords: $ \delta $-fine partition, exceptional set, lower derivate
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society